# SDR SWAA2022021537641

- Difficulty date: June 18, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 867 LBL 10 FLOOR STRUCTURE; BULKHEAD POST SUPPORT ANGLE CRACKED. / AFT CARGO STA 867 LBL 10 FLOOR STRUCTURE BULKHEAD POST SUPPORT ANGLE CRACKED REMOVED CRACKED ANGLE AND REPLACED WITH NEW IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG# 149A8109 REV B
